Alert archive / Florida / River Flood Warnings in 2008

River Flood Warning 64, NWS Tallahassee, FL

December 14, 2008Gadsden County, Leon County, Florida

NWS Tallahassee, FL issued this river flood warning at Dec 14, 2008, 10:32 PM EST for Gadsden County, Leon County, Florida. It took effect at Dec 18, 2008, 7:00 AM EST. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Dec 14, 2008, 10:32 PM EST (03:32 UTC)
In effect from
Dec 18, 2008, 7:00 AM EST
Expired
Dec 19, 2008, 11:02 AM EST
In force
28 hr
Issued by
NWS Tallahassee, FL
Flood severity
Minor

Counties Gadsden County, FL, Leon County, FL

The radar

The Tallahassee radar (KTLH), 18 km from the middle of the area, began a volume at 03:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Ochlockonee River near Havana (US 27) (HVNF1). The gauge peaked at 25.01 ft at Dec 18, 2008, 6:00 PM EST.

actionminormoderate20253012/1512/1612/1712/1812/1912/20
Action stage
20 ft
Minor stage
26 ft
Moderate stage
31 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02329000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS82 KTAE 150332
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1032 PM EST SUN DEC 14 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN GEORGIA...
 
  OCHLOCKONEE RIVER NEAR THOMASVILLE AFFECTING GRADY AND THOMAS COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


GAC131-275-160300-
/O.EXT.KTAE.FL.W.0063.000000T0000Z-081216T0300Z/
/TMLG1.1.ER.081214T1615Z.081215T1200Z.081215T2100Z.NO/
1032 PM EST SUN DEC 14 2008

...FLOOD WARNING EXTENDED UNTIL MONDAY EVENING...THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR THOMASVILLE.
* UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:00 PM SUNDAY THE STAGE WAS 15.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 15.5 FEET BY TOMORROW 
  MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW AFTERNOON.
* IMPACT...AT 15.0 FEET...THIS IS CONSIDERED INITIAL FLOOD STAGE. RIVER ACCESS 
  ROADS AND LOWLANDS ALONG THE RIVER WILL BE FLOODED.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

OCHLOCKONEE RIVER
  THOMASVILLE   15  15.4 SUN 10 PM   15.5   13.9   11.5    10.4  9.5


$$

FLC039-073-160331-
/O.NEW.KTAE.FL.W.0064.081218T0600Z-081218T1800Z/
/HVNF1.1.ER.081218T0600Z.081218T0600Z.081218T1200Z.NO/
1032 PM EST SUN DEC 14 2008

* AT  9:14 PM SUNDAY THE STAGE WAS 21.1 FEET. 
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY THURSDAY 
  MORNING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12 
  CONDITIONS.  AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
  WARRANT.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    MON    TUE    WED    THU    FRI

OCHLOCKONEE RIVER
  HAVANA        25  21.1 SUN 09 PM   21.8   23.3   24.5   25.0   24.3


$$
6 follow-up statements
000 
WGUS82 KTAE 160318
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1018 PM EST MON DEC 15 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA AND CONCORD AFFECTING GADSDEN AND LEON
COUNTIES. 
 MINOR FLOODING IS OCCURRING AT CONCORD AND WILL BE POSSIBLE AT HAVANA. 

DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.

...A FL0OD WARNING IS NOW IN EFFECT FOR THE OCHLOCKONEE RIVER NEAR 
   CONCORD...

FLC039-073-170318-
/O.NEW.KTAE.FL.W.0065.081216T0318Z-000000T0000Z/
/CONF1.1.ER.081215T1920Z.081216T0100Z.000000T0000Z.UU/
1018 PM EST MON DEC 15 2008

* AT  8:00 PM MONDAY THE STAGE WAS 34.3 FEET. 
* FLOOD STAGE IS 34.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* THE RIVER IS FORECAST TO CREST AROUND 37 FEET ON WEDNESDAY AT 
  10 PM.
* IMPACT...AT THIS STAGE...THE RIVER MAY REACH THE SHOULDER OF 
  STATE ROAD 12.

$$

FLC039-073-170317-
/O.EXT.KTAE.FL.W.0064.081218T1800Z-081219T0000Z/
/HVNF1.1.ER.081218T1800Z.081218T1800Z.081218T1800Z.NO/
1018 PM EST MON DEC 15 2008

...THE FLOOD WARNING CONTINUES FOR THE OCHLOCKONEE RIVER NEAR HAVANA...

* UNTIL THURSDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  9:14 PM MONDAY THE STAGE WAS 21.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY
  EARLY AFTERNOON.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 
  12 CONDITIONS. AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO FLOODING. 


&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    TUE    WED    THU    FRI    SAT

OCHLOCKONEE RIVER
  HAVANA        25  21.7 MON 09 PM   22.2   24.3   24.9   24.9   24.5


$$

GOULD
000 
WGUS82 KTAE 161622
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1122 AM EST TUE DEC 16 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC039-073-171622-
/O.EXT.KTAE.FL.W.0064.081218T1800Z-081219T0600Z/
/HVNF1.1.ER.081218T1800Z.081218T1800Z.081219T0000Z.NO/
1122 AM EST TUE DEC 16 2008

...FLOOD WARNING EXTENDED UNTIL LATE THURSDAY NIGHT...THE FLOOD WARNING 
CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA.
* FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:14 AM TUESDAY THE STAGE WAS 22.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY EARLY 
  AFTERNOON.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12 
  CONDITIONS.  AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
  WARRANT.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

OCHLOCKONEE RIVER
  HAVANA        25  22.1 TUE 10 AM   23.8   24.9   24.8   24.3   23.4


$$
000 
WGUS82 KTAE 170324
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1024 PM EST TUE DEC 16 2008

...THE FLOOD WARNING CONTINUES FOR OCHLOCKONEE RIVER NEAR CONCORD AND
HAVANA AFFECTING GADSDEN AND LEON COUNTIES IN THE FLORIDA BIG BEND...
 
...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD
MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT DRIVE CARS THROUGH
FLOODED AREAS. IF YOU SEE FLOOD WATERS...REMEMBER TO TURN AROUND AND DO
NOT DROWN.

FLC039-073-180324-
/O.CON.KTAE.FL.W.0065.000000T0000Z-000000T0000Z/
/CONF1.1.ER.081215T1920Z.081217T0100Z.000000T0000Z.UU/
1024 PM EST TUE DEC 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR CONCORD.
* UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED.
* AT  8:00 PM TUESDAY THE STAGE WAS 36.0 FEET. 
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FLOOD STAGE IS 34.0 FEET. 
* THE RIVER IS FORECAST TO CREST BETWEEN 37 AND 37.5 FEET AROUND 
  NOON ON WEDNESDAY. 
* IMPACT...AT 37.5 FEET WATERS WILL BEGIN TO RUN ACROSS STATE ROAD 
  12...SO ALL INTERESTS ARE URGED TO TO LIST TO FUTURE UPDATES 
  ON THE OCHLOCKONEE RIVER.


$$

FLC039-073-180324-
/O.CON.KTAE.FL.W.0064.081218T1800Z-081219T0600Z/
/HVNF1.1.ER.081218T1800Z.081218T1800Z.081219T0000Z.NO/
1024 PM EST TUE DEC 16 2008

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA.
* FROM THURSDAY AFTERNOON TO LATE THURSDAY NIGHT...OR UNTIL THE 
  WARNING IS CANCELLED.
* AT 9:14 PM TUESDAY THE STAGE WAS 22.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THURSDAY 
  EARLY AFTERNOON.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD
  12 CONDITIONS. 

&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    WED    THU    FRI    SAT    SUN

OCHLOCKONEE RIVER
  HAVANA        25  22.6 TUE 09 PM   23.6   24.9   24.8   24.3   23.4

$$
000 
WGUS82 KTAE 171603
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 AM EST WED DEC 17 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC039-073-181602-
/O.EXT.KTAE.FL.W.0064.081218T1200Z-081219T0600Z/
/HVNF1.1.ER.081218T1200Z.081218T1800Z.081219T0000Z.NO/
1102 AM EST WED DEC 17 2008

THE FLOOD WARNING CONTINUES FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA.
* FROM THURSDAY MORNING TO LATE THURSDAY NIGHT...OR UNTIL THE WARNING IS 
  CANCELLED.
* AT 10:14 AM WEDNESDAY THE STAGE WAS 23.6 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY TOMORROW MORNING AND CONTINUE TO RISE TO 
  NEAR 25.1 FEET BY TOMORROW EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD 
  STAGE BY TOMORROW EVENING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12 
  CONDITIONS.  AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
  WARRANT.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    THU    FRI    SAT    SUN    MON

OCHLOCKONEE RIVER
  HAVANA        25  23.6 WED 10 AM   25.0   24.8   24.2   23.3   22.2


$$
000 
WGUS82 KTAE 181603
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1103 AM EST THU DEC 18 2008

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES 
 ...MINOR FLOODING IS OCCURRING AND EXPECTED TO CONTINUE

ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC039-073-191603-
/O.EXT.KTAE.FL.W.0064.000000T0000Z-081219T2100Z/
/HVNF1.1.ER.081218T1609Z.081219T0000Z.081219T1500Z.NO/
1103 AM EST THU DEC 18 2008

...FLOOD WARNING EXTENDED UNTIL FRIDAY AFTERNOON...THE FLOOD WARNING CONTINUES 
FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA.
* UNTIL FRIDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 10:14 AM THURSDAY THE STAGE WAS 25.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO
  NEAR 25.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY 
  TOMORROW LATE MORNING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12 
  CONDITIONS.  AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
  WARRANT.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    FRI    SAT    SUN    MON    TUE

OCHLOCKONEE RIVER
  HAVANA        25  25.0 THU 10 AM   25.1   24.3   23.1   21.9   20.7


$$
000 
WGUS82 KTAE 191602
FLSTAE
FLOOD STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1102 AM EST FRI DEC 19 2008

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN FLORIDA...
 
  OCHLOCKONEE RIVER NEAR HAVANA AFFECTING GADSDEN AND LEON COUNTIES
 ...MINOR FLOODING IS OCCURRING...FORECAST TO FALL BELOW FLOOD STAGE...

SAFETY MESSAGE...ALL PERSONS WITH INTEREST ALONG THE RIVER SHOULD MONITOR THE 
LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE
AND PROPERTY. DO NOT DRIVE CARS THROUGH FLOODED AREAS. IF YOU SEE FLOOD 
WATERS...REMEMBER TO TURN AROUND AND DO NOT DROWN.


FLC039-073-191632-
/O.CAN.KTAE.FL.W.0064.000000T0000Z-081219T2100Z/
/HVNF1.1.ER.081219T0144Z.081218T2345Z.081219T0144Z.NO/
1102 AM EST FRI DEC 19 2008

THE FLOOD WARNING IS CANCELLED FOR
  THE OCHLOCKONEE RIVER NEAR HAVANA.
* AT 10:14 AM FRIDAY THE STAGE WAS 24.8 FEET. 
* FELL BELOW FLOOD STAGE AT  8:44 PM THURSDAY.
* FLOOD STAGE IS 25.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO 23.9 FEET BY TOMORROW MORNING.
* IMPACT...AT 26.5 FEET...LOCAL AUTHORITIES BEGIN TO MONITOR STATE ROAD 12 
  CONDITIONS.  AT THIS LEVEL...STATE ROAD 12 IS SUBJECT TO CLOSURE AS CONDITIONS
  WARRANT.



&&
               FLD  OBSERVED         7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME    SAT    SUN    MON    TUE    WED

OCHLOCKONEE RIVER
  HAVANA        25  24.8 FRI 10 AM   23.9   22.9   22.1   21.5   21.0


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this river flood warning went out at Dec 14, 8:57 PM EST, 1 hour 35 minutes earlier.

Area forecast discussion, Dec 14, 8:57 PM EST, 1 hour 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
857 PM EST SUN DEC 14 2008

.UPDATE...THE EVENING SURFACE ANALYSIS SHOWED A RIDGE AXIS
EXTENDING SOUTHWEST ACROSS THE REGION WITH LIGHT EAST-SOUTHEAST
WINDS STREAMING ACROSS THE LOCAL FORECAST AREA. A COLD FRONT WAS
ANALYZED WELL NORTHWEST OF THE LOCAL AREA OVER THE CENTRAL MS
VALLEY. EXPECT THIS BOUNDARY TO CONTINUE ON ITS SOUTHEAST TRACK AND
INTO THE REGION THROUGH THE OVERNIGHT HOURS TONIGHT. THE MODELS
SHOW THIS FRONT STALLING NORTH OF THE FORECAST AREA AND WEAKENING
OVER THE NEXT COUPLE OF DAYS. WEAK ISENTROPIC LIFT OVER THE
WESTERN SECTIONS OF THE CWA MAY LEAD TO A FEW LIGHT SHOWERS OR
SPRINKLES AFTER MIDNIGHT. WILL UPDATE THE ZONES/GRIDS TO MENTION
PATCHY FOG DEVELOPING OVER THE EASTERN HALF OF THE CWA AFTER
MIDNIGHT. TEMPERATURES APPEAR TO BE ON TRACK AND ARE EXPECTED TO
ONLY DROP TO THE LOWER 50S TONIGHT. THE WINDS ACROSS THE MARINE
AREA HAVE BEGUN TO TREND DOWN TO BELOW ADVISORY LEVELS OVER THE
PAST COUPLE OF HOURS AND THIS TREND SHOULD CONTINUE INTO MONDAY.
THEREFORE...SEAS SHOULD FOLLOW AND DROP BELOW SEVEN FEET THROUGH
THE LATE-EVENING HOURS. HOWEVER...EXPECT EXERCISE CAUTION CONDITIONS
TO REMAIN UP ACROSS THE PANHANDLE WATERS INTO THE NIGHT.

.AVIATION...VFR WITH MAINLY HIGHER LEVEL CIRRUS CLOUDS REST OF
THIS EVENING. THEN WARM MOIST AIRMASS HIGHLIGHTED BY LIGHT VEERING
WINDS AND HIGHER DEW POINTS AFTER MIDNIGHT TRANSLATES TO LOWERING
CEILINGS/VSBYS AS STRATO-CU ADVECT IN OFF ATLC AND MOVE WWD
CROSSING I-75 AFTER 05Z. SREF CIGS/VSBYS AND NAM12 SFC COND
PRESSURE BOTH SHOW FOCUS OF LOWER CIGS/VSBYS TO BE ACROSS KVLD AND
KABY. MAV GUIDANCE WITH IFR/VLIFR VSBYS AND IFR/MVFR CIGS AT GA
TERMINALS 09Z-15Z AND IFR CIGS/VSBYS AT KTLH. WITH WINDS REMAINING
ABOVE CALM AND AMPLE CLOUD COVER...BETTING AGAINST DENSE FOG. THIS
WILL BE REFLECTED IN TAFS. AFTER 15Z-16Z VFR CONDS.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...

&&

UPDATE...GIBBS
AVIATION...BLOCK
Hazardous weather outlook, Dec 14, 5:50 AM EST, 16 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
550 AM EST SUN DEC 14 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-151100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
550 AM EST SUN DEC 14 2008 /450 AM CST SUN DEC 14 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...
A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 11 AM EST FOR THE LOCAL
MARINE AREA EXCEPT APALACHEE BAY. WINDS AND SEAS SHOULD SUBSIDE TO
CAUTIONARY LEVELS THIS AFTERNOON. OTHERWISE...HAZARDOUS WEATHER
IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 15, 11:10 AM ESTRiver Flood AdvisoryTAEGadsden, Leon36 hr

Nearby

River Flood Warnings in Florida, 2008Every river flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.